# SDR SWAA120572

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 51,675 hours, 41,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FRAME CORRODED AT BS 344, STR 27R.  REMOVED AND REPLACED FRAME IAW SRM AND DWG.
